# SDR AWXA200200495

- Difficulty date: May 21, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 54,141 hours, 34,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6559644501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 27 LT, BS 363.  MX REMOVED CORRODED STRINGER SPLICE AND CLIP FROM STRINGER 27 LT AT BS 363; FABRICATED NEW STRINGER SPLICE, AND INSTALLED NEW SPLICE AND CLIP IAW IAW B737-300 SRM 51-40-02 PG 10 & 11.
